Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Tingling sensation in the tip of penis after urination. Diagnosed epididymis, tried Sulfamethoxazole, Ciprofloxacin. Any ideas ?

Hello, I have a tingling sensation in the tip of my penis after I urinate. It fees like a cool wet sensation. It usually begins about 2-3 minutes after I am done urinating and comes and goes. It does not hurt at all during the urination process. I have been tested twice in the last 4 months to make sure the tests didn t miss anything and both times the tests came our negative. I was diagnosed with epididymis and the doc first put me on Sulfamethoxazole and trimethoprim , but it upset my stomach and switched over to Ciprofloxacin. I finished the medicine about a week ago. Any ideas
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
As you have stated that all the tests of your have come out as negative, this can not be a problem about which you should worry a lot. Regarding epididymitis, symptoms you have described do not fit in typical epididymitis symptoms. You should take plenty of fluids, avoid doing sexual intercourse without the use of condoms and get yourself checked for STDs. Regards
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor